# SDR CA190514010

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- Propeller: Hamstd 14SF5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE GROUND RUN, AN FWD SMOKE MASTER WARNING WAS REPORTED. THEY PROCEEDED TO COMPLETE AN EMERGENCY SHUT DOWN, AND EXIT THE AIRCRAFT. WHILE EXITING, THEY OBSERVED SMOKE IN THE CABIN GETTING HEAVIER THE CLOSER THEY GOT TO THE TAIL OF THE AIRCRAFT, WITH THE HEAVIEST SMOKE IN THE AFT CARGO COMPARTMENT. THE MECHANICS REPORTED THAT AN AFT SMOKE WARNING DID NOT TAKE PLACE. OPERATIONAL FUNCTION CHECK OF THE SMOKE DETECTION SYSTEM SHOWED DEFECTS. FWD SMOKE DETECTION SYSTEM TESTED. NO DEFECTS WERE PRESENT FOR FWD SMOKE DETECTION SYSTEM. AFT SMOKE DETECTION SYSTEM TEST COMPLETED. FOUND AFT SMOKE DETECTOR U/S. REPLACED AFT SMOKE DETECTOR. OPS CHECK REPEATED AND FOUND SATISFACTORY. (TC# 20190514010)
